- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 580185, 11 pages
Global Attractivity of a Periodic Delayed -Species Model of Facultative Mutualism
College of Mathematics and System Sciences, Xinjiang University, Urumqi 830046, China
Received 13 November 2012; Accepted 20 January 2013
Academic Editor: Beatrice Paternoster
Copyright © 2013 Ahmadjan Muhammadhaji and Zhidong Teng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- E. P. Odum, Fundamentals of Ecology, Saunders, Philadelphia, Pa, USA, 3rd edition, 1971.
- Z. Liu, J. Wu, R. Tan, and Y. Chen, “Modeling and analysis of a periodic delayed two-species model of facultative mutualism,” Applied Mathematics and Computation, vol. 217, no. 2, pp. 893–903, 2010.
- F. Chen, J. Shi, and X. Chen, “Periodicity in a Lotka-Volterra facultative mutualism system with several delays,” Chinese Journal of Engineering Mathematics, vol. 21, no. 3, pp. 403–409, 2004.
- H. Wu, Y. Xia, and M. Lin, “Existence of positive periodic solution of mutualism system with several delays,” Chaos, Solitons & Fractals, vol. 36, no. 2, pp. 487–493, 2008.
- D. Hu and Z. Zhang, “Four positive periodic solutions to a Lotka-Volterra cooperative system with harvesting terms,” Nonlinear Analysis: Real World Applications, vol. 11, no. 2, pp. 1115–1121, 2010.
- F. Hui and Z. Wang, “Existence and global attractivity of positive periodic solutions for delay Lotka-Volterra competition patch systems with stocking,” Journal of Mathematical Analysis and Applications, vol. 293, no. 1, pp. 190–209, 2004.
- Z. Liu, R. Tan, Y. Chen, and L. Chen, “On the stable periodic solutions of a delayed two-species model of facultative mutualism,” Applied Mathematics and Computation, vol. 196, no. 1, pp. 105–117, 2008.
- G. Lin and Y. Hong, “Periodic solutions to non autonomous predator prey system with delays,” Nonlinear Analysis: Real World Applications, vol. 10, no. 3, pp. 1589–1600, 2009.
- S. Lu, “On the existence of positive periodic solutions to a Lotka Volterra cooperative population model with multiple delays,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 6, pp. 1746–1753, 2008.
- J. Shen and J. Li, “Existence and global attractivity of positive periodic solutions for impulsive predator-prey model with dispersion and time delays,” Nonlinear Analysis: Real World Applications, vol. 10, no. 1, pp. 227–243, 2009.
- F. Wei and K. Wang, “Global stability and asymptotically periodic solution for nonautonomous cooperative Lotka-Volterra diffusion system,” Applied Mathematics and Computation, vol. 182, no. 1, pp. 161–165, 2006.
- P. Weng, “Existence and global stability of positive periodic solution of periodic integrodifferential systems with feedback controls,” Computers & Mathematics with Applications, vol. 40, no. 6-7, pp. 747–759, 2000.
- F. Yin and Y. Li, “Positive periodic solutions of a single species model with feedback regulation and distributed time delay,” Applied Mathematics and Computation, vol. 153, no. 2, pp. 475–484, 2004.
- C.-J. Zhao, L. Debnath, and K. Wang, “Positive periodic solutions of a delayed model in population,” Applied Mathematics Letters, vol. 16, no. 4, pp. 561–565, 2003.
- L. Zhang, H.-X. Li, and X.-B. Zhang, “Periodic solutions of competition Lotka-Volterra dynamic system on time scales,” Computers & Mathematics with Applications, vol. 57, no. 7, pp. 1204–1211, 2009.
- Z. Zhang, J. Wu, and Z. Wang, “Periodic solutions of nonautonomous stagestructured cooperative system,” Computers & Mathematics With Applications, vol. 47, no. 4-5, pp. 699–706, 2004.
- R. E. Gaines and J. L. Mawhin, Coincidence Degree, and Nonlinear Differential Equations, Springer, Berlin, Germany, 1977.